MAUDE Adverse Event Report: LONGEVITI NEURO SOLUTIONS CLEARFIT; CLEARFIT CRANIAL IMPLANT

LONGEVITI NEURO SOLUTIONS CLEARFIT; CLEARFIT CRANIAL IMPLANT
Model Number 171713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skull Fracture (2077)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on initial findings, longeviti has concluded that their medical device did not cause or worsen the traumatic situation.Longeviti has determined the cause of failure to be direct impact on the implant with force that exceeds the threshold of failure for the human skull.
 
Event or Problem Description
The patient was involved in a traumatic accident, while riding an electric scooter, and the cranial implant broke.The patient has a history of seizures leading the surgeon to infer that "the situation was most likely caused by a seizure while [performing the activity]" exacerbating the injury was a decision by the patient to not wear a protective helmet.The patient chose to perform the activity without head protection understanding they've had multiple surgeries and a history of seizures.A surgery occurred on saturday morning (b)(6) 2025.Through process of elimination, whereas no visible injuries outside of surgical site were noted, it was concluded by the surgeon that, "the point of impact was directly on (the portion of the head containing) the implanted medical device." the hospital has before and after ct scans of the injury.The surgeon performed a complete removal of the clearfit (b)(6).The surgeon believed the medical device behaved as it should have and could have been worse without the device's protection.

Brand Name
CLEARFIT
Common Device Name
CLEARFIT CRANIAL IMPLANT
Manufacturer (Section D)
LONGEVITI NEURO SOLUTIONS
101 w dickman st
suite 600
baltimore MD 21230
Manufacturer (Section G)
LONGEVITI NEURO SOLUTIONS
101 w dickman st
suite 600
baltimore MD 21230
Manufacturer Contact
brooke lindsey
101 w dickman st
suite 600
baltimore, MD 21230
3046412212
MDR Report Key23395255
Report Number3014680740-2025-00001
Device Sequence Number10179299
Product Code PJN
UDI-Device Identifier00855113008036
UDI-Public00855113008036
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K210616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number171713
Device Catalogue Number171713
Device Lot Number3000967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian